MathSciNet Relay Station
MathSciNet bibliographic data
MR1955577 12H05 (58H99)
Casale, Guy Suites de Godbillon-Vey et intégrales premières. (French) [Godbillon-Vey sequences and first integrals] C. R. Math. Acad. Sci. Paris 335 (2002), no. 12, 1003–1006.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement